Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

ESR rate high, low platelet count, mild dry cough. On azithral. Sufficient?

My father is 72+ and during a recent heath check up his esr rate was 83, eusonophyl 7, and platlet 0000. Other parameters were normal.He had mild dry cough while the test was done. The cough subsided subsequently wwith antibiotic RESPICURE, but relapsed after a week. Again antibiotic AZITHRAL has been given. He is taking it for 4 days now but not having much effect. The dry cough increases in the evening. However he doesnt have any fever during any time of the day and the cough doesnt disturb while he lies down or sleeps. He takes medicine for high bp and a drug called Ecosprin 75 for some heat ailments as suggested by local cardiologist for the last 6 yrs. Are the readings ok or needs further drill down. Is there anything to worry about?
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
what is anti hypertensive drug your father is taking ?
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor